- 07-22-2010, 12:11 AM
Hey guys, just got finished with cycle, and about 10 days into a PCT of Nolva. I noticed since about 3/4 way through the cycle my nipples were unusually hard more often than they were prior, and still are that way today. They get soft and "normal" and they are not sensitive at all, no lumps, no itch so I'm confident about it not being gyno. Just seeking some reassurance from the rest of the group and to see if anyone else has seen or heard of this before.
Thanks in advance
- 07-22-2010, 12:14 AM
You are fine!
It is in your head..
- 07-22-2010, 08:35 PM
- 5'7" 170 lbs.
- Join Date
- Jan 2008
- Rep Power
- Lv. Percent
It seems to happen when I dry out from the lack of estrogen. Using an AI or a DHT based steroid/PH or even when I'm using a SERM like right now I'm using Torem and am getting the same effect. I look very dry(which is nice) and my joints ache but my nips get hard more than normal . I've noticed this a couple of times. I thought I was the only one that experienced this, because I have asked on this board before and got no feedback except that it was all in my head.
I think it's when your estro is low that this is prone to happen, but that's just my bro-science...
Similar Forum Threads
- By Mr e36 M3 in forum Post Cycle TherapyReplies: 8Last Post: 08-26-2010, 03:09 PM
- By dollarbill in forum SupplementsReplies: 9Last Post: 07-16-2010, 03:04 PM
- By Young Gotti in forum Weight LossReplies: 6Last Post: 05-30-2009, 04:20 PM
- By chessmaster in forum AnabolicsReplies: 3Last Post: 06-23-2004, 02:13 AM
- By RLD in forum AnabolicsReplies: 4Last Post: 05-31-2004, 11:04 AM